# SDR IPXA2019061083011

- Difficulty date: May 26, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: A5398975620600
- Condition: Damaged
- Location: Apu Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRAPU R/H AFT DOOR CUTOUT AT C101 SEAL RETAINER AND SEAL DAMAGED.REMOVED AND REPLACED DAMAGED SEAL AND SEAL RETAINERS PER A300-600 SRM 51-40-44 AND 51-40-21.
